# SDR CALA2021043000576

- Difficulty date: April 29, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 69,028 hours, 23,785 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540 Lbl 6.14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262-SHEAR FITTING AT STA540 LBL6.14 IS CRACKED-N/R 6227150 REMOVED AND REPLACED SHEAR FITTING AT STA 540 LBL 6.14 IAW B737- 700 SRM 51-40-02 AND ECRA 5714-01209 REV ORIGINAL.
